Accessible Page Links


Page Tools

Main page Content

Class times

Bell times     

 
Time​ Activity​

8:40 am

Warning bell

8:45 am

Bell to start school

8:45  -  10:45 am​

Session 1 (2 hours)

10:45  -  11:00 am​

Eating time in classroom​

11:00  -  11:25 am​

Play session (25 mins)

11:25 am

Warning bell​

11:30 am​

Bell to start session 2

11:30  -  1:30 pm

Session 2 (2 hours)

1:30  -  1:40 pm​​

Eating time in classroom​

1:40  -  1:55 pm​​

Play session (15 mins)

1:55 pm​​

Warning bell​

2:00 pm​​

Bell to start session 3

2:00  -  2:50pm​

Session 3 (50 minutes)

2:50 pm

Bell to signal end of day